# SDR QXEA2009070600502

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 19,130 hours, 19,491 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 588
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,833 hours, 8,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- NR 1 AHRS SLAVE MODE ON CLIMBOUT OF SEA.  HDG FAIL MESSAGE ON NR 1 PFD.  SWITCHED EFIS HDG ATT SOURCE TO NR 2.  DIVERTED TO PDX.  LANDING WEIGHT OF 61,800 LBS.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THE NR 1 AHRS, OP'S TEST GOOD IAW MTC 6342101.  RETURNED TO SERVICE.
